Stability analysis of switched systems using Lyapunov-Krasovskii functionals

Date
2011
Editor(s)
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
IFAC Proceedings Volumes
Print ISSN
1474-6670
Electronic ISSN
Publisher
Elsevier
Volume
44
Issue
1
Pages
7492 - 7496
Language
English
Journal Title
Journal ISSN
Volume Title
Series
Abstract

Piecewise Lyapunov-Razumikhin functions are previously used for obtaining a lower bound for the dwell time of the switched time delay systems under the assumption that each candidate system is delay dependently stable. In this work, using Lyapunov-Krasovskii functionals, a less conservative lower bound for the dwell time is obtained. Improvement in the dwell time is illustrated with an example. © 2011 IFAC.

Course
Other identifiers
Book Title
Citation
Published Version (Please cite this version)